# SDR CALA9900177

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Ws 355-367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP SURFACE OF LT WING FRONT SPAR LOWER CHORD CORRODED AT FS 355 TO 367.  THE FASTENERS AND RIB WERE REMOVED FOR ACCESS.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-10-1, 51-20-2, AND ECRA 5710-01945.
